Alert archive / Arizona / Red Flag Warnings in 2014

Red Flag Warning 6, NWS Tucson, AZ

March 31, 2014

NWS Tucson, AZ issued this red flag warning at Mar 31, 2014, 12:53 PM MST. It took effect at Apr 1, 2014, 11:00 AM MST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2014, 12:53 PM MST (19:53 UTC)
In effect from
Apr 1, 2014, 11:00 AM MST
Expired
Apr 1, 2014, 9:02 AM MST
In force
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WWUS85 KTWC 311953
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1253 PM MST MON MAR 31 2014

AZZ148-010215-
/O.UPG.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/
/O.NEW.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
/O.CON.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/
/O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1253 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING UNTIL 7 PM MST THIS EVENING
  IS FOR COCHISE COUNTY. THE RED FLAG WARNING TUESDAY IS FOR THE
  MAJORITY OF FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN GRAHAM...
  SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST PIMA
  COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR SOUTHERN
  GREENLEE AND COCHISE COUNTIES.

* TIMING...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST
  THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM
  MST TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
  WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH
  GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY.

* RELATIVE HUMIDITY...7 TO 15 PERCENT THIS AFTERNOON AND TUESDAY.
  11 TO 15 PERCENT WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE
  TO THE GUSTY WINDS AND DRY CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS AND FIRE WEATHER WATCH FOR
PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-010215-
/O.UPG.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/
/O.NEW.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
/O.CON.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
1253 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING THIS AFTERNOON IS FOR
  PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN
  GREENLEE COUNTIES INCLUDING THE ALPINE RANGER DISTRICT. THE RED
  FLAG WARNING TUESDAY IS FOR PORTIONS OF FIRE ZONE 146 IN
  NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES.

* TIMING...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST
  THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TUESDAY
  MORNING TO 8 PM MST TUESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH
  GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY.

* RELATIVE HUMIDITY...13 TO 17 PERCENT THIS AFTERNOON AND TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO
  THE GUSTY WINDS AND DRY CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
3 follow-up statements
021 
WWUS85 KTWC 010210
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
710 PM MST MON MAR 31 2014

AZZ148-011200-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-140401T0200Z/
/O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
/O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
710 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT TODAY...

THE RED FLAG WARNING THAT WAS IN EFFECT FOR MONDAY AFTERNOON IS
NO LONGER IN EFFECT. HOWEVER...A RED FLAG WARNING REMAINS IN
EFFECT FROM 11 AM TO 8 PM MST TUESDAY AND A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING.

* AFFECTED AREA...THE RED FLAG WARNING FOR TUESDAY IS FOR THE
  MAJORITY OF FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN
  GRAHAM...SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST
  PIMA COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR
  SOUTHEAST COCHISE AND SOUTHERN GREENLEE COUNTIES.

* TIMING...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST
  TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
  MORNING THROUGH WEDNESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH
  WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE
  AFTERNOON AND EARLY EVENING HOURS TUESDAY.

* RELATIVE HUMIDITY...7 TO 15 PERCENT TUESDAY AND 11 TO 15
  PERCENT WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
   DUE TO THE GUSTY WINDS AND DRY CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$

AZZ146-011200-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-140401T0200Z/
/O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
710 PM MST MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...
...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT TODAY...

THE RED FLAG WARNING THAT WAS IN EFFECT MONDAY AFTERNOON IS NO
LONGER IN EFFECT. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT
FROM 11 AM TO 8 PM MST TUESDAY.

* AFFECTED AREA...THE RED FLAG WARNING TUESDAY IS FOR PORTIONS OF
  FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES.

* TIMING...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TUESDAY
  MORNING TO 8 PM MST TUESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH
   WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR 
   TUESDAY AFTERNOON AND EARLY EVENING. 

* RELATIVE HUMIDITY...13 TO 17 PERCENT TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
   DUE TO THE GUSTY WINDS AND DRY CONDITIONS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

CERNIGLIA
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
427 
WWUS85 KTWC 011300
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
600 AM MST TUE APR 1 2014

AZZ148-012200-
/O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
/O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
600 AM MST TUE APR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR COCHISE COUNTY...MUCH OF SOUTHERN GRAHAM 
COUNTY AND EASTERN PORTIONS OF SANTA CRUZ AND EASTERN PIMA COUNTY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR PORTIONS OF SOUTHERN GRAHAM AND 
SOUTHERN AND EASTERN PORTIONS OF COCHISE COUNTY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING IS FOR THE MAJORITY OF FIRE
  WEATHER ZONE 148...INCLUDING ALL OF COCHISE...SOUTHERN GRAHAM
  AND GREENLEE COUNTIES...AND EASTERN PORTIONS OF SANTA CRUZ AND
  EASTERN PIMA COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS
  FOR PORTIONS OF SOUTHERN GRAHAM AND GREENLEE AND SOUTHERN AND
  EASTERN PORTIONS OF COCHISE COUNTY.

* TIMING...THE RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM
  MST TODAY. THE FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM MST
  WEDNESDAY THROUGH 8 PM MST WEDNESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST AT 15 TO 30 MPH
  WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE
  AFTERNOON AND EARLY EVENING HOURS.

* RELATIVE HUMIDITY...6 TO 15 PERCENT TODAY AND 10 TO 15 PERCENT
  WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE
  TO THE GUSTY WINDS AND DRY CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-012200-
/O.EXA.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/
/O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
600 AM MST TUE APR 1 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR ALL OF GREENLEE COUNTY AND MUCH OF 
NORTHERN GRAHAM COUNTY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR PORTIONS OF THE GILA RIVER VALLEY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
11 AM THIS MORNING TO 8 PM MST THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING S FOR THE MAJORITY OF FIRE
  ZONE 146...INCLUDING ALL OF GREENLEE AND MUCH OF NORTHERN GRAHAM
  COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR PORTIONS OF
  GRAHAM COUNTY.

* TIMING...THE RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM
  MST TODAY. THE FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM MST
  WEDNESDAY MORNING THROUGH 8 PM MST WEDNESDAY EVENING.

* WINDS...20-FOOT WINDS FROM THE WEST 15 TO 30 MPH WITH GUSTS TO
  45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND
  EARLY EVENING HOURS.

* RELATIVE HUMIDITY...8 TO 15 PERCENT TODAY AND 11 TO 15 PERCENT
  WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE
  TO THE GUSTY WINDS AND DRY CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
351 
WWUS85 KTWC 011602
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
902 AM MST TUE APR 1 2014

...WARNING AND WATCH CANCELLED ONLY TO RECONFIGURE THE FIRE
WEATHER ZONES. THE METEOROLOGICAL ELEMENTS WILL STILL BE PRESENT.
RED FLAG WARNING IS EXPECTED TO BE REISSUED UNDER NEW ZONES BY 11
AM MST TODAY UNDER NEW ZONE NUMBERS...

AZZ146-148-011715-
/O.CAN.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/
/O.CAN.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
902 AM MST TUE APR 1 2014

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG
WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. THE RED FLAG
PRODUCTS WERE CANCELLED TO ALLOW FOR FIRE ZONE RECONFIGURATION.
THE THREAT OF RAPID FIRE GROWTH REMAINS.

* AFFECTED AREA...THE THREAT TODAY WILL SPAN ACROSS ALL OF
  COCHISE...SOUTHERN GRAHAM AND GREENLEE COUNTIES...AND EASTERN
  PORTIONS OF SANTA CRUZ AND EASTERN PIMA COUNTIES. THE THREAT ON
  WEDNESDAY WILL SPAN ACROSS PORTIONS OF SOUTHERN GRAHAM AND
  GREENLEE AND SOUTHERN AND EASTERN PORTIONS OF COCHISE COUNTY.

* TIMING...CONDITIONS WILL BE PRESENT BETWEEN 11 AM TO 8 PM MST
  BOTH DAYS.

* WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST AT 15 TO 30 MPH
  WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE
  AFTERNOON AND EARLY EVENING HOURS.

* RELATIVE HUMIDITY...6 TO 15 PERCENT TODAY AND 10 TO 15 PERCENT
  WEDNESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE
  TO THE GUSTY WINDS AND DRY CONDITIONS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON
  AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE FIRE WEATHER WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 31, 8:50 AM MST, 4 hours 3 minutes earlier.

Area forecast discussion, Mar 31, 8:50 AM MST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
850 AM MST MON MAR 31 2014

.SYNOPSIS...DRY CONDITIONS WITH ABOVE NORMAL DAYTIME TEMPERATURES
WILL OCCUR AGAIN TODAY. A STRONGER LOW PRESSURE SYSTEM WILL THEN
BRING GUSTY WINDS AND COOLER TEMPERATURES TUESDAY THROUGH WEDNESDAY.
VIRGA ALONG WITH A FEW SHOWERS MAY ALSO OCCUR WITH THIS SYSTEM
MAINLY WEDNESDAY NIGHT. A GRADUAL WARMING TREND WILL THEN OCCUR
HEADING INTO NEXT WEEKEND.

&&

.DISCUSSION...GENERALLY CLEAR SKIES TODAY WILL ALLOW AREA TO TAP
INTO THE BREEZY MID LEVEL WINDS. THAT BEING SAID DON'T EXPECT WINDS
AT THE SAME LEVEL AS YESTERDAY. TOMORROW WILL BE THE BIG WIND DAY AS
THE SYSTEM OFF THE WEST COAST SLIDES INTO THE AREA. THIS SYSTEM WILL
ALSO ADVECT SOME MOISTURE INTO THE AREA WEDNESDAY...THOUGH LOOKS TO
BE MAINLY NORTH OF TUCSON. THIS WILL ALLOW FOR WEDNESDAY TO ALSO BE
ANOTHER BREEZY WIND DAY. PRECIP CHANCES WEDNESDAY LOOK TO BE FAIRLY
LIMITED SO WILL PROBABLY BE LOWERING POPS WITH THE AFTERNOON
PACKAGE. WEDNESDAY NIGHT INTO THURSDAY LOOKS TO HAVE A DECENT CHANCE
NORTHEAST OF TUCSON AS THE SYSTEM EJECTS OUT...SO WILL PROBABLY ONLY
MAKE MINOR EDITS TO THOSE POPS. SEE BELOW FOR FURTHER DETAILS ON THE
FORECAST AND FIRE WEATHER CONDITIONS.

&&

.AVIATION...VALID THRU 01/18Z.
SKC-SCT CLOUDS ABOVE 20K FT AGL THRU TUESDAY MORNING. SURFACE WIND
THIS AFTERNOON AND EARLY THIS EVENING SWLY/WLY 12-20 KTS WITH GUSTS
TO 25-30 KTS. THE STRONGEST WIND WILL BE E OF KTUS AND IN THE
VICINITY OF THE KDUG/KSAD TERMINALS. SURFACE WIND WILL DIMINISH
AROUND 02Z-04Z TUESDAY TO MOSTLY LESS THAN 10 KTS AND CONTINUE INTO
TUESDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM MST THIS EVENING FOR THE ALPINE RANGER DISTRICT AS
WELL AS ACROSS SOUTHERN COCHISE COUNTY. THE COMBINATION OF STRONG
AND GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER
RATING WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

A LOW PRESSURE SYSTEM MOVING INTO THE WESTERN STATES WILL BRING
GUSTY WINDS TO MUCH OF SOUTHEAST ARIZONA TUESDAY AND WEDNESDAY.
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS MUCH OF FIRE
WEATHER ZONES 146 AND 148. THUS...A FIRE WEATHER WATCH IS IN EFFECT
FOR THESE AREAS FROM LATE TUESDAY MORNING THROUGH TUESDAY EVENING.

MOISTURE IS EXPECTED TO INCREASE WEDNESDAY AND TEMPERATURES WILL BE
COOLER VERSUS TUESDAY. HOWEVER...CRITICAL FIRE WEATHER CONDITIONS
ARE STILL FORECAST TO OCCUR EAST OF A CLIFTON TO BISBEE LINE.
THUS...A FIRE WEATHER WATCH IS IN EFFECT FROM LATE WEDNESDAY MORNING
THROUGH WEDNESDAY FOR THIS AREA.

THE BEST CHANCE FOR SHOWERS ASSOCIATED WITH THIS SYSTEM WILL OCCUR
FROM LATE WEDNESDAY AFTERNOON INTO EARLY THURSDAY MORNING...MAINLY
FROM TUCSON EAST. DRY CONDITIONS WILL THEN PREVAIL THURSDAY INTO
SUNDAY. THE EXCEPTION WILL BE A SLIGHT CHANCE OF SHOWERS ACROSS THE
WHITE MOUNTAINS FRIDAY NIGHT AND SATURDAY.

PLEASE NOTE THAT THE NEW FIRE WEATHER ZONES WILL BECOME EFFECTIVE
ON TUESDAY APRIL 1ST. FOR MORE INFORMATION ON THIS PLEASE REFER TO
THIS URL:
HTTP://WWW.NWS.NOAA.GOV/OM/NOTIFICATION/SCN14-09TWC_FIRE_ZONES.HTM

&&

.PREV DISCUSSION /ISSUED AT 250 AM MST/...A CLEAR SKY PREVAILED
ACROSS SRN AZ UNDER FAST ZONAL FLOW ALOFT. FOR TODAY THE AREA WILL
BE IN BETWEEN SYSTEMS SO EXPECT A SUNNY TO MOSTLY SUNNY DAY WITH
HIGHS NEAR WHAT OCCURRED ON SUNDAY. ALTHOUGH PRESSURE GRADIENT
RELAXES JUST A SMIDGE WILL SEE AFTERNOON BREEZES...ESPECIALLY FROM
TUCSON EAST. FIRE WEATHER CONCERNS ADDRESSED IN FIRE WEATHER SECTION
BELOW.

TUESDAY AND WEDNESDAY...BREEZY TO LOCALLY WINDY BOTH DAYS AS PACIFIC
SYSTEM APPROACHES THE AREA TUESDAY AND PASSES THROUGH THE STATE ON
WEDNESDAY. AGAIN FIRE WEATHER CONCERNS ARE ADDRESSED IN THE FIRE
WEATHER SECTION BELOW. MAY SEE A FEW SHOWERS IN THE WHITES WEDNESDAY
AFTERNOON...BUT BEST CHANCES FOR PRECIPITATION FROM TUCSON EAST WILL
BE WEDNESDAY NIGHT INTO EARLY THURSDAY. SNOW LEVELS WEDNESDAY NIGHT
WILL RANGE FROM 5500 FEET IN THE WHITES TO 8000 FEET FAR SE COCHISE
COUNTY. LITTLE TO NO ACCUMULATION IS EXPECTED. HIGHS TUESDAY WILL BE
1-7 DEGREES COOLER THAN TODAY WITH BIGGEST CHANGES OCCURRING FROM
TUCSON WEST. COOLER YET ON WEDNESDAY WITH HIGHS 4 TO 8 DEGREES
COOLER THAN TUESDAY.

THURSDAY...DRY WITH LESS WIND. COOLER EAST TO SLIGHTLY WARMER WEST.

FRIDAY AND SATURDAY...NEXT PACIFIC SYSTEM TO PASS THROUGH THE AREA
WILL BRING ANOTHER ROUND OF GUSTY WINDS AND THE POTENTIAL FOR
PRECIPITATION. CURRENT FORECAST HAS SLIGHT CHANCE OF SHOWERS UP IN
THE WHITES.

SUNDAY...CONFIDENCE LOW AS ECMWF HAS HANG BACK TROF OVER THE AREA
WHILE THE GFS HAS UPPER RIDGE BUILDING IN THE FROM THE WEST. ECMWF
HAS HIGHS IN THE 60S TO LOWER 70S WHILE GFS HAS HIGHS IN THE 70S TO
LOWER 80S. AT THIS TIME LEANED TOWARD GFS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  RED FLAG WARNING TODAY FROM 1 PM TO 7 PM FOR AZZ146-148 (ALPINE
   RANGER DISTRICT IN FIRE WEATHER ZONE 146 AND SE PORTIONS OF FIRE
   WEATHER ZONE 148).

  FIRE WEATHER WATCH TUESDAY FROM 11 AM TO 8 PM FOR AZZ146-148
   (SOUTHERN TWO-THIRDS OF FIRE WEATHER ZONE 146 AND EASTERN
   TWO-THIRDS OF FIRE WEATHER ZONE 148)

  FIRE WEATHER WATCH WEDNESDAY FROM 11 AM TO 8 PM FOR AZZ148 (MAINLY
   EAST OF A CLIFTON TO BISBEE LINE)

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:42 AM MSTFire Weather WatchTWC10 hr
Mar 31, 2:42 AM MSTFire Weather WatchTWC30 hr
Mar 31, 2:42 AM MSTRed Flag WarningTWC16 hr
Mar 31, 12:24 PM MSTWind AdvisoryTWCCochise, Graham, Greenlee, Pima, Santa Cruz30 hr

Nearby

Red Flag Warnings in Arizona, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.